MAUDE Adverse Event Report: RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LD2110X23B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo was returned to a third-party service center for preventive maintenance.There was no harm or injury reported.The device was not in patient use.During the evaluation a ventilator inoperative alarm indicating a machine flow drift was observed in the downloaded event log.The device's machine flow sensor was replaced to address the issue.Additionally, not related to the reportable issue, a motor controller shutdown alarm and a system board drift alarm was observed.The device's blower assembly and system board were replaced to address the issues.These issues would not affect the device's ability to deliver therapy as designed.The device was tested and passed all final testing.
 
Additional Manufacturer Narrative
The reported failure of a machine flow drift ventilator inoperative is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review: the device mentioned in this complaint has exceeded its useful life per the applicable ifu.

Brand Name
GARBIN EVO, LINDE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25244290
Report Number2518422-2026-015600
Device Sequence Number18573193
Product Code CBK
UDI-Device Identifier00606959057432
UDI-Public(01)00606959057432
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLD2110X23B
Device Catalogue NumberLD2110X23B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown